Multitype randomised Reed-Frost epidemics and epidemics upon random graphs

Neal, Peter John (2006) Multitype randomised Reed-Frost epidemics and epidemics upon random graphs. Annals of Applied Probability, 16 (3). pp. 1166-1189. ISSN 1050-5164

Full text not available from this repository.

Abstract

We consider a multitype epidemic model which is a natural extension of the randomized Reed–Frost epidemic model. The main result is the derivation of an asymptotic Gaussian limit theorem for the final size of the epidemic. The method of proof is simpler, and more direct, than is used for similar results elsewhere in the epidemics literature. In particular, the results are specialized to epidemics upon extensions of the Bernoulli random graph.

Item Type:
Journal Article
Journal or Publication Title:
Annals of Applied Probability
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
ID Code:
76924
Deposited By:
Deposited On:
27 Nov 2015 16:12
Refereed?:
Yes
Published?:
Published
Last Modified:
11 Mar 2020 04:55